# SDR IPXA2017113024057

- Difficulty date: November 29, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,164 hours, 12,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAPRIOR TO DEPARTURE AFTER DOORS ARMED FOUND L1 DOOR WHITE FLAPPER DOOR FWD OF THE ARM HANDLE EXTENDED OUT NOT FLUSH INTO THE AIRSTREAMADJUSTED FLAPPER HANDLE TO FLUSH AND REPOSITIONED TO PROPER ORENTATION WHEN ARMED ALL IS FLUSH IN REF TO AMM 52 11 01
